Spring 2023 NONEXISTENCE OF GLOBAL SOLUTIONS FOR TIME FRACTIONAL WAVE EQUATIONS IN AN EXTERIOR DOMAIN
Jia Wei He
J. Integral Equations Applications 35(1): 11-26 (Spring 2023). DOI: 10.1216/jie.2023.35.11

Abstract

This paper concerns two classes of initial-boundary value problems of semilinear time fractional wave equations in an exterior domain. Based on a special technique of test functions, we determine some critical exponents in the sense of Fujita for a corresponding problem. We also obtain the existence and nonexistence of global weak solutions with certain appropriate conditions.

Citation

Download Citation

Jia Wei He. "NONEXISTENCE OF GLOBAL SOLUTIONS FOR TIME FRACTIONAL WAVE EQUATIONS IN AN EXTERIOR DOMAIN." J. Integral Equations Applications 35 (1) 11 - 26, Spring 2023. https://doi.org/10.1216/jie.2023.35.11

Information

Received: 4 November 2020; Revised: 5 November 2021; Accepted: 15 July 2022; Published: Spring 2023
First available in Project Euclid: 7 June 2023

MathSciNet: MR4598867
zbMATH: 07714667
Digital Object Identifier: 10.1216/jie.2023.35.11

Subjects:
Primary: 26A33
Secondary: 35B33 , 35R11

Keywords: Critical exponents , exterior domain , fractional derivative , nonexistence

Rights: Copyright © 2023 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.35 • No. 1 • Spring 2023
Back to Top